Variation of the Green function of Riemann surfaces and Whitney's holomorphic stratification conjecture
Publications Mathématiques de l'IHÉS, Volume 68  (1988), p. 115-138
@article{PMIHES_1988__68__115_0,
     author = {Hardt, Robert and Sullivan, Dennis},
     title = {Variation of the Green function of Riemann surfaces and Whitney's holomorphic stratification conjecture},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     pages = {115-138},
     zbl = {0735.30039},
     mrnumber = {91d:32054},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__68__115_0}
}
Hardt, Robert; Sullivan, Dennis. Variation of the Green function of Riemann surfaces and Whitney's holomorphic stratification conjecture. Publications Mathématiques de l'IHÉS, Volume 68 (1988) , pp. 115-138. http://www.numdam.org/item/PMIHES_1988__68__115_0/

[GR] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, 1965. | MR 31 #4927 | Zbl 0141.08601

[H1] R. Hardt, Topological properties of subanalytic sets, Trans. Am. Math. Soc., 211 (1975), 57-70. | Zbl 0303.32008

[H2] R. Hardt, Semi-algebraic local triviality in semi-algebraic mappings, Amer. J. Math., 102 (1980), 291-302. | Zbl 0465.14012

[H3] R. Hardt, Stratification via corank 1 projections, in Singularities, Proc. Symp. in Pure Math., 40 (1983), 559-566. | MR 85e:32016 | Zbl 0525.32011

[M] T. Mostowski, Lipschitz equisingularity, Dissertationes Math., CCXLIII (1985), 1-46. | MR 87e:32008 | Zbl 0578.32020

[P] A. Parusiński, Lipschitz stratification of real analytic sets, Preprint, Gdańsk University, 1986.

[SS] L. Siebenmann and D. Sullivan, On complexes that are Lipschitz manifolds, in Geometric Topology, New York, Academic Press, 1979, 503-552. | MR 80h:57027 | Zbl 0478.57008

[S] D. Sullivan, Growth of positive harmonic functions and Kleinian group limit sets of zero planar measure and Hausdorff dimension two, in Geometry Symposium, Utrecht 1980, Lecture Notes in Math., 894, Berlin-New York, Springer, 1981, 127-144. | MR 83h:53054 | Zbl 0486.30035

[W] H. Whitney, Local properties of analytic varieties, in Differential and Combinatorial Topology, Princeton U. Press, 1965, 205-244. | MR 32 #5924 | Zbl 0129.39402